# SDR 95ZZZZ160

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Engine: Pwa JT8D15
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Pump
- Part number: 378200
- Condition: Malfunctioned
- Location: Lt Eng
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - FLT NR 494 - ON APPROACH INTO DENVER, AT APPROX 12,000 MSL, THE LT ENGINE WOULD NOT SPOOL ABOVE IDLE.  EPR 1.07, N1 20 PERCENT, N2 35 PERCENT, EGT 320 DEGREES, FUEL FLOW .5.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED ENG FUEL CONTROL AND ENG FUEL PUMP PER R5M73009 AND R5M73007.  CLEANED PS3 FILTER PER BMM 72-00, FIG 106.  RAN ENGINES, OPS NORMAL.  PERFORMED TRIM PER AWA CARD F5M71002.  AIRCRAFT RELEASED FOR SERVICE.  REFERENCE AWXA9500125.
